# SDR UIEA2011021400139

- Difficulty date: February 14, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 47,293 hours, 7,124 cycles
- Engine: Ge CF680
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ON NR 1 PYLON RT ACCESS DOOR ASSY.  REPAIRED DAMAGE AREA IAW T2011A54B-34, REV 00.
